Get Naloxone Now!

Use Sonoran Prevention Works’ tool here to find naloxone near you. 

Naloxone is a life-saving medication that can reverse an opioid overdose. Naloxone can ONLY reverse an overdose caused by opioids such as heroin, fentanyl, oxycodone and other opioid prescription medications. There are three different types of naloxone: injectable, auto injectable, and a nasal spray (Narcan®).

While naloxone can reverse an opioid overdose, further medical care is still necessary.  Even after receiving a dose of naloxone, the person will go back into withdrawal after 45 minutes to an hour. Call 911 immediately if you suspect an opioid overdose.

An opioid overdose is a serious, life-threatening emergency which requires immediate medical attention. Please call 911 immediately if you witness anyone exhibit any of the following symptoms:

  • Unconsciousness
  • Slow or stopped breathing
  • Gurgling noises or vomiting
  • Fingernails or lips turning blue/purple
  • Pale and/or clammy face
  • Limp body

If you or someone you know takes prescription opioids or shows signs of opioid addiction, it is important to have naloxone on hand in case of an emergency overdose. Use this tool by Sonoran Prevention Works to find where to access naloxone near you.

Additionally, individuals are able to purchase naloxone from any Arizona-licensed pharmacy without a prescription.

Pima County Health Department’s Community Mental Health and Addiction team offer free Narcan® training where you can learn more about recognizing and Opioid overdose and use of Narcan®. Please click here for more information and to register or email at CMHA@pima.gov.